- 09-23-2006, 03:10 AM
Man, I did not like Venom Hyperdrive AT ALL.
It boosts my energy for sure, but I experienced headaches, not the "what a annoying headache, I wish it would go away" kind of headache, but the "SOMEBODY IS TRYING TO CRACK MY SKULL OPEN FROM THE INSIDES" kind of headache. It's that bad.
I also experienced loss of libido. I'm 22, mind you, I get random and countless woods everyday naturally.
It seems here most people here liked this product, good for you folks, but this is definitely not for my body.
- 09-23-2006, 02:21 PM
Liked it but the loss of libido is a downer for me I use it on occasion for a mental boost
- 09-23-2006, 04:01 PM
It did its job for me but I did suffer from anxiety attacks while on it. But on a decreased calorie diet and cardio etc were also a factor, i'm sure.
09-23-2006, 07:35 PM
I too noticed the drop in libido while on it for a week. I think it *****ed ephedrine as far as reducing my appetite and for that I love it. When I polish of my nearly full bottle I'm thinking of adding some sort of bulk herbal to help with libido.
Similar Forum Threads
- By motiv8er in forum SupplementsReplies: 96Last Post: 04-23-2010, 10:01 AM
- By JAY426 in forum SupplementsReplies: 0Last Post: 05-18-2006, 10:11 AM
- By Iron Warrior in forum SupplementsReplies: 4Last Post: 04-25-2006, 02:39 PM
- By rogermoore in forum SupplementsReplies: 5Last Post: 04-21-2006, 12:18 PM
- By zawodwiec in forum SupplementsReplies: 2Last Post: 04-19-2006, 08:44 AM